| Catalog Number |
2H8537 |
| Medical Device Problem Code |
Free or Unrestricted Flow (2945)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that concurrent flow was observed with a clearlink system non-dehp continu-flo solution set.It was further reported that iv antibiotic was hung using a baxter secondary medication set off of a continu-flo solution set using a baxter pump.It was further reported that the medication was set to run through the secondary set but fluid was infusing from both primary bag and secondary bag.The medication did not infuse because of the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.